Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Acne Relief

  • entries
    7
  • comments
    0
  • views
    418

In sickness and in health...

:-P

53 views

Ok, I am OFF of tetracycline. I made me so sick everynight I wanted to gag myself just to puke. I know that is a side effect but it was prolonged and was terrible. SO, I just use Retin-A and ZapZit. My break out has cleared and today, just for kicks, I bought that new 'silk foundation'. I am testing it as we speak on my hand and chin. I like it so far but tomorrow is when I'll use it all over as a super light cover up. Also, I got a lip ring. Actually, two! Spiderbites! (Yes, look it up. Not snakebites.) Hm... I think that is just about it. :think:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×